# SDR DALA2022081705599

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 43,698 hours, 22,686 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3131 -HYD/DE- DUE GREEN SYSTEM HYDRAULIC QUANTITY LOW LEVEL MESSAGE. LEAK APPEARS TO BE AT THE #1 ENG. CORRECTIVE ACTION: FOUND DEGRADED PACKING ON ENGINE #1 EDP PRESSURE SWITCH. REPLACED PACKING AND REPLENISHED GREEN HYDRAULIC SYSTEM. OPS CHECK GOOD. (9169692)
